# SDR ASAA2022082639807

- Difficulty date: August 26, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD HAS CORR MARKED IN RED. GROUNDED - YES. REMOVED DAMAGE FROM THE AFT CARGO THRESHOLD WEB IAW B737-800 SRM 53-60-15-1A-1.2.D ORIG THICKNESS IS .045 IAW B737-800 SRM 53-60-15-0I-1TABLE 3REMOVED .007REMAINING THICKNESS IS .038 AND IS FOUND TO BE OUT OF LIMITS IAWB737-800 SRM 53-60-15-1A-1.4.G.(B)(L)TOOL # T8224M DUE DATE 10/18/22REMVOED AND REPLACED AFT CARGO THRESHOLD WEB IAW B737-800 SRM 51-40-02 AND B737-800 SRM 51-40-05 AND BOEING DWG: 146A8340 REV:--.
